Volume 111, Issue 3 – May 1980

On the one-sided Wiener’s theorem for the motion group

Pages 415-422 by Yitzhak Weit

The classification of simply connected manifolds of positive scalar curvature

Pages 423-434 by Mikhael Gromov, H. Blaine Lawson, Jr.

Lattices in spaces of nonpositive curvature

Pages 435-476 by Patrick Eberlein

Bäcklund’s theorem for $n$-dimensional submanifolds of $\mathbb{R}^{2n-1}$

Pages 477-490 by Keti Tenenblat, Chuu-Lian Terng

A higher dimension generalization of the Sine-Gordon equation and its soliton theory

Pages 491-510 by Chuu-Lian Terng

Factorization of $A_p$ weights

Pages 511-530 by Peter W. Jones

Propagation of singularities for semilinear hyperbolic equations in one space variable

Pages 531-552 by Jeffrey Rauch, Michael C. Reed

The torsion of the group of $0$-cycles modulo rational equivalence

Pages 553-569 by A. A. Roitman

Special representations of reductive $p$-adic groups are not integrable

Pages 571-587 by Allan J. Silberger

The Hua operators on bounded symmetric domains of tube type

Pages 589-608 by Kenneth D. Johnson, Adam Korányi